MAUDE Adverse Event Report: ABBOTT MEDICAL NAVITOR TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED

ABBOTT MEDICAL NAVITOR TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Model Number NVTR-27
Medical Device Problem Code Perivalvular Leak (1457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/11/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported on (b)(6) 2025 a 27mm navitor transcatheter aortic valve was selected for implant using a large flexnav delivery system.The patient's annulus was measured at a perimeter of 75mm, and the left ventricular outflow tract (lvot) was 67mm.Pre-dilation was performed with a 22mm non-abbott balloon.During the procedure at 80% deployment, the valve depth was 4mm from the non-coronary cusp (ncc) and 1mm from the left coronary cusp (lcc).At full deployment the implant depth on the lcc was 3mm and the ncc was 0mm with a mild-severe perivalvular leak.A second 27mm navitor transcatheter aortic valve was implanted at an implant depth of 4-5mm on the ncc and 5mm on the lcc.The patient remained hemodynamically stable throughout the procedure.The patient did not present with any clinical signs or symptoms.The patient status was stable.
 
Additional Manufacturer Narrative
An event of the perivalvular leak and device malposition was reported.A returned device assessment could not be performed as the device remains implanted and was not returned for analysis.The possible causes for perivalvular leak are sizing of the valve, implant depth, calcium distribution, deployment difficulties and inadequate radial forces.Information received appeared to show the valve implant depth was less than intended may have resulted in causing perivalvular leak.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.Based on the information received, the cause of the reported perivalvular leak could be due to implant depth but cannot be conclusively determined.There is no indication of a product quality issue with regards to manufacture, design, or labeling.
 
Event or Problem Description

Brand Name
NAVITOR TRANSCATHETER AORTIC VALVE
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key23694727
Report Number2135147-2025-07062
Device Sequence Number9082688
Product Code NPT
UDI-Device Identifier05415067031594
UDI-Public(01)05415067031594(17)260104
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
P190023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/04/2026
Device Model NumberNVTR-27
Device Catalogue NumberNVTR-27
Device Lot Number8853848
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2025
Supplement Date Received by Manufacturer12/13/2025
Initial Report FDA Received Date12/02/2025
Supplement Report FDA Received Date12/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/05/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient SexMale